# SDR C2XA04SH277

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE RAMP ANGLE ON THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
